# SDR UPS96220431

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 4 K-FLAP IS CORRODED AT I/B BONDING JUMPER ATTACH POINT ON RIB.  REMOVED CORROSION, REMOVED .085 FROM .170 1 BY 1 AREA OUT OF LIMITS.  REMOVED CORRODED AREA, FABRICATED REPAIR PARTS AND INSTALLED RELOCATED JUMPER WIRE TO ANOTHER ATTACH POINT, ALL WORK DONE IAW SRM 57-50-01 AND 51-30-02.
